Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have degenerative disc disease, neck spondylitis. Tingling in hand, shin discomfort. Will Lyrica help?

I have Degenerative Disc Decease in which I have lost 3 discs in the lower lumber. I also have Sponalitis in my neck and presumable the same thing is happening there. I am having tingling, pins and needles in my left hand effecting 3 sometimes 4 fingers and the hand but only the left hand. There is also a funny sensation in both of my legs. The shins feel as if they are sometimes a burning, tingling severely, it’s funny to describe but it is not nice feeling at all. My Doctor says it's because of my damaged back. I know that my back will get worse and he prescribed Lyrica. I have been thinking of having Physio. Would this improve my situation as I have had physic before but that was years ago? As I said, I also have Arthritis, which affects my hands, wrists, my left knee severely, and sometimes my ankles and shoulders, sometimes my toes. I know that some people think that it‘s an old wives tail but I broke my foot 17 years ago and I know when the weather is going to be bad as it hurts. What I‘m asking is, do you think that Lyrica is for me?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your symptoms are suggestive of neuropathic pain, probably due to the nerve compression in the cervical and lumbar regions (neck and lower back, respectively).

Lyrica (pregabalin) is a good medicine to relieve those neuropathic symptoms.

In addition, physiotherapy is also useful, especially for improvement in the long term.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor